# SDR ASAA0852936

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 2,137 hours, 628 cycles
- Engine: Cfmint CFM567B27
- Engine time: 2,137 hours, 628 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3400128020
- Condition: Leaking
- Location: Nr 2 Engine Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL FEED HOSE CHAFED AND LEAKING.  REMOVED AND INSTALLED NR 2 ENGINE FUEL SUPPLY LINE.  WILL REQUIRE TORQUE.  TORQUED NR 2 ENG FUEL SUPPLY LINE REF MM 73 11 10 43570.  INSP NR 10 HOSE ASSY VERFIED.  RAN NR 2 ENG FUEL SUPPLY LINE, LEAK CHECK GOOD.  NO LEAKS AT THIS TIME.
